# SDR SWIA202157934

- Difficulty date: March 3, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE FOUD ON TRAILING EDGE OF RUDDER MIDWAY UP. TWO DENTS FOUND ON LH RUDDER SURFACE AND ONE DENT ON RH RUDDER SURFACE. PLEASE PLOT, MAP, AND EVALUATE DAMAGE. IF FOUND WITHIN LIMITS, ELIMINATE ALL EVIDENCE OF DAMAGE USING AIRCRAFT STANDARD PRACTICE/PROCEDURES.      (C-CHECK RO 5/3/2021)    REPAIRED THE RUDDER REF CRJ 200 SRM 55-40-00  FIGURE 203.  COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
